Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: INTEGRUM AB FIXTURE BIOHELIX 23X80 -12
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
INTEGRUM AB FIXTURE BIOHELIX 23X80 -12
Model Number
1811
Medical Device Problem Code
Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
No Code Available (3191)
Date of Event
06/19/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
Fixture loosening.No deviation in batch documentation.According to report form the cause of failure is unknown.No further investigation.
New Search
Submit an Adverse Event Report
Brand Name
FIXTURE BIOHELIX 23X80 -12
Common Device Name
FIXTURE BIOHELIX 23X80 -12
Manufacturer
(Section D)
INTEGRUM AB
krokslatts fabriker 50
molndal, vastra gotaland 43137
SW 43137
MDR Report Key
8048127
Report Number
3011386779-2018-00012
Device Sequence Number
1786927
Product Code
PJY
UDI-Device Identifier
07340152100283
UDI-Public
07340152100283
Combination Product (Y/N)
N
Initial Reporter Country
AU
PMA/510(K) Number
H080004
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2017
Device Explanted Year
2018
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Other Health Care Professional
Remedial Action
Patient Monitoring
Type of Report
Initial
Report Date
(Section B)
11/06/2018
Report Date
(Section F)
07/17/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Lay User/Patient
Device Expiration Date
08/01/2021
Device Model Number
1811
Device Catalogue Number
1811
Device Lot Number
P266262
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
No
Distributor Facility Aware Date
06/19/2018
Device Age
17 MO
Event Location
Hospital
Date Report to Manufacturer
07/17/2018
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
07/17/2018
Initial Report FDA Received Date
11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;